The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (194 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 3, 2000, pp. 853–862
DOI: 10.4171/ZAA/984

Published online: 2000-09-30

A Multiplicity Fixed Point Theorem in Fréchet Spaces

Donal O'Regan[1]

(1) National University of Ireland, Galway, Ireland

A new multiplicity result is presented for maps between Fréchet spaces. Our argument relies on fixed point results in Banach spaces together with a result on hemicompact maps. An application is also given to illustrate how the theory can be applied in practice.

Keywords: Fixed point theory, multiplicity results

O'Regan Donal: A Multiplicity Fixed Point Theorem in Fréchet Spaces. Z. Anal. Anwend. 19 (2000), 853-862. doi: 10.4171/ZAA/984